# SDR DLL13953158

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 1529101170
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION NR 1 RT WING SPOILER PANEL WAS FOUND WITH DELAMINATION.  PANEL WAS RECONDITIONED PER SRM 57-52-00 AND DRAWING CMM 1529101.
